# SDR CA090420004

- Difficulty date: April 16, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 20,152 hours
- Engine: Pwa PT6A28
- Propeller: Mcauly 4HFR34C762
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Clevis
- Condition: Binding
- Location: Mlg
- Part time: 29 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOTS REPORTED A "CLUNK NOISE" UPON RETRACTION OF THE LANDING GEAR AND THE GEAR IN TRANSIT LIGHT REMAINED ILLUMINATED. ACFT RETURNED TO BASE. AFTER FURTHER INVESTIGATION MX REPRODUCED THE "CLUNK NOISE", IT WAS CAUSED BY THE CLEVIS BINDING INSIDE ACTUATOR NUT IN THE COMPRESSED POSITION WHICH SHORTENS THE ACTUATOR STROKE AND CAUSES THE GEAR TO BE RETRACTED FURTHER THEN NORMAL, CAUSING THE CLUNK. ACTUATOR WAS REPLACED AND RETURNED TO THE OVERHAUL FACILITY FOR REPAIR. THIS ACTUATOR ONLY HAS 29 HOURS AND 34 LANDINGS SINCE OVERHAUL. THE NUT ASSY WAS REPLACED AT THE LAST OVERHAUL, A STRIP REPORT HAS BEEN REQUESTED TO DETERMINE THE CAUSE OF THE BINDING.
